Alert archive / Iowa / River Flood Warnings in 2019
River Flood Warning 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Feb 4, 2019, 10:04 AM CST for Keokuk County, Iowa. It took effect at Feb 4, 2019, 6:00 PM CST. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2019, 10:04 AM CST (16:04 UTC)
- In effect from
- Feb 4, 2019, 6:00 PM CST
- Expired
- Feb 6, 2019, 10:00 PM CST
- In force
- 52 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Keokuk County, IA
The radar
The Quad Cities radar (KDVN), 138 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Skunk River near Sigourney (SIGI4).
- Action stage
- 14.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05472500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
403
WGUS43 KDVN 041604
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
1004 AM CST Mon Feb 4 2019
...The National Weather Service in Quad Cities has issued a Flood
Warning for the following rivers in Iowa...
North Skunk River near Sigourney affecting Keokuk County
.Runoff from the recent snowmelt will cause the river to rise above
flood stage tonight.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC107-050404-
/O.NEW.KDVN.FL.W.0009.190205T0000Z-190207T0400Z/
/SIGI4.1.SM.190205T0000Z.190205T1200Z.190206T1000Z.NO/
1004 AM CST Mon Feb 4 2019
...Flood Warning in effect until Wednesday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The North Skunk River near Sigourney.
* Until Wednesday morning.
* At 9:30 AM Monday the stage was 14.9 feet and rising.
* Flood stage is 16.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast: Rise above flood stage this evening and continue rising
to 17.0 feet Tuesday morning. The river will fall below flood
stage Wednesday morning.
* Impact: At 16.0 feet, water affects agricultural land, some county
roads, and farm houses.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$3 follow-up statements
080
WGUS83 KDVN 050112
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
711 PM CST Mon Feb 4 2019
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-051710-
/O.CON.KDVN.FL.W.0008.190205T0600Z-000000T0000Z/
/DEWI4.1.ER.190205T0600Z.190211T1800Z.000000T0000Z.NO/
711 PM CST Mon Feb 4 2019
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At 6:30 PM Monday the stage was 10.7 feet and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Tuesday morning and continue
rising to 11.2 feet Tuesday morning.
* Impact, At 11.5 feet, Moderate Flood Stage. Water affects homes
along old U.S. Highway 61.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC107-051710-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-190207T0200Z/
/SIGI4.1.SM.190205T0030Z.190205T1200Z.190206T0800Z.NO/
711 PM CST Mon Feb 4 2019
...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
The North Skunk River near Sigourney.
* Until Wednesday morning.
* At 6:30 PM Monday the stage was 16.0 feet and rising.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast, Rise to 16.9 feet Tuesday morning. Fall below flood stage
Wednesday morning.
* Impact, At 16.0 feet, Water affects agricultural land, some county
roads, and farm houses.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$
IAC057-087-111-051710-
/O.CON.KDVN.FL.W.0011.190205T0159Z-190207T1800Z/
/AGSI4.1.ER.190205T0159Z.190205T1200Z.190207T0000Z.NO/
711 PM CST Mon Feb 4 2019
...Flood Warning remains in effect until Wednesday evening...
The Flood Warning continues for
The Skunk River at Augusta.
* Until Wednesday evening.
* At 6:30 PM Monday the stage was 14.6 feet and rising.
* Flood stage is 15.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage this evening and continue rising
to 16.3 feet Tuesday morning. The river will fall below flood
stage Wednesday evening.
* Impact, At 16.0 feet, Water floods some agricultural land near the
river.
&&
LAT...LON 4095 9156 4074 9112 4066 9116 4082 9152
4091 9163
$$435
WGUS83 KDVN 051608
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
1008 AM CST Tue Feb 5 2019
.Snow melt and ice action are producing flooding on the Maquoketa,
Wapsipinicon, North Skunk and Skunk Rivers.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC097-060807-
/O.EXT.KDVN.FL.W.0012.000000T0000Z-190206T2023Z/
/MAQI4.1.IC.190205T0245Z.190205T1800Z.190206T0223Z.NO/
1008 AM CST Tue Feb 5 2019
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Maquoketa River near Maquoketa.
* Until this evening.
* At 9:15 AM Tuesday the stage was 24.8 feet and rising.
* Flood stage is 24.0 feet.
* Minor flooding is occurring.
* Recent activity, ice jams are occurring in much of the Maquoketa.
* Forecast, Rise to 25.0 feet today. Fall below flood stage this
tonight if ice jam breaks. Ice action may cause river fluctuations
of several feet from the expected stage.
* Impact, At 24.0 feet, Minor Flood Stage. Water affects
agricultural land in the Maquoketa area and causes backups of
storm sewers in town.
&&
LAT...LON 4218 9090 4215 9057 4220 9034 4211 9019
4204 9057 4207 9090
$$
IAC045-163-060807-
/O.CON.KDVN.FL.W.0008.000000T0000Z-000000T0000Z/
/DEWI4.1.IC.190206T0600Z.190210T0000Z.000000T0000Z.NO/
1008 AM CST Tue Feb 5 2019
...Flood Warning remains in effect until further notice...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At 9:30 AM Tuesday the stage was 10.9 feet and slowly rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage early Wednesday morning and continue
rising to 11.2 feet Saturday evening. Ice action may produce
sudden fluctuations from the expected levels.
* Impact, At 11.0 feet, Flood Stage. Water affects County Road E63
north of the river near Toronto and affects the lowest roads in
Buena Vista.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC107-060807-
/O.EXT.KDVN.FL.W.0009.000000T0000Z-190206T1800Z/
/SIGI4.1.SM.190205T0030Z.190205T0400Z.190206T0000Z.NO/
1008 AM CST Tue Feb 5 2019
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The North Skunk River near Sigourney.
* Until this evening.
* At 9:30 AM Tuesday the stage was 15.0 feet and steady.
* Flood stage is 16.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise to flood stage this evening. Ice action may produce
sudden fluctuations of a few feet from the expected river stage.
* Impact, At 16.0 feet, Water affects agricultural land, some county
roads, and farm houses.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$
IAC057-087-111-060807-
/O.EXT.KDVN.FL.W.0011.000000T0000Z-190208T0720Z/
/AGSI4.2.IC.190205T0526Z.190205T1800Z.190207T1320Z.NO/
1008 AM CST Tue Feb 5 2019
...Flood Warning now in effect until Thursday morning...
The Flood Warning continues for
The Skunk River at Augusta.
* Until Thursday morning.
* At 9:30 AM Tuesday the stage was 19.6 feet and rising.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring.
* Recent activity, Break up ice jam forcing water high around
the Augusta area.
* Forecast, Rise to 19.8 feet today. Fall below flood stage Thursday
morning if ice jam breaks. Ice action may produce fluctuations
of several feet from the expected river stage.
* Impact, At 19.0 feet, Water affects driveways and gravel access
roads in Augusta.
&&
LAT...LON 4095 9156 4074 9112 4066 9116 4082 9152
4091 9163
$$
12060
WGUS83 KDVN 060123
FLSDVN
Flood Statement
National Weather Service Quad Cities IA/IL
723 PM CST Tue Feb 5 2019
.Here is updated river flood information for the Skunk, Wapsipinicon, and Maquoketa Rivers.
River forecasts include past precipitation and forecast rainfall for
the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC097-061723-
/O.EXT.KDVN.FL.W.0012.000000T0000Z-190207T1536Z/
/MAQI4.1.IC.190205T0245Z.190205T1730Z.190206T2136Z.NO/
723 PM CST Tue Feb 5 2019
...Flood Warning now in effect until Wednesday...
The Flood Warning continues for
The Maquoketa River near Maquoketa.
* Until Wednesday.
* At 6:15 PM Tuesday the stage was 24.7 feet and falling.
* Flood stage is 24.0 feet.
* Minor flooding is occurring.
* Forecast, Fall below flood stage Wednesday.
* Impact, At 24.0 feet, Minor Flood Stage. Water affects
agricultural land in the Maquoketa area and causes backups of
storm sewers in town.
&&
LAT...LON 4218 9090 4215 9057 4220 9034 4211 9019
4204 9057 4207 9090
$$
IAC045-163-061723-
/O.EXT.KDVN.FL.W.0008.000000T0000Z-190213T0300Z/
/DEWI4.1.IC.190206T0600Z.190210T0000Z.190212T0900Z.NO/
723 PM CST Tue Feb 5 2019
...Flood Warning now in effect until Tuesday morning...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Tuesday morning.
* At 6:30 PM Tuesday the stage was 11.0 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Wednesday morning and continue
rising to 11.2 feet Saturday evening. The river will fall below
flood stage Tuesday morning.
* Impact, At 11.0 feet, Flood Stage. Water affects County Road E63
north of the river near Toronto and affects the lowest roads in
Buena Vista.
&&
LAT...LON 4200 9090 4184 9071 4177 9033 4169 9035
4171 9080 4185 9090
$$
IAC107-060153-
/O.CAN.KDVN.FL.W.0009.000000T0000Z-190206T1800Z/
/SIGI4.1.SM.190205T0030Z.190205T0400Z.190205T0455Z.NO/
723 PM CST Tue Feb 5 2019
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The North Skunk River near Sigourney.
* At 6:30 PM Tuesday the stage was 15.4 feet and falling.
* Flood stage is 16.0 feet.
* Fell below flood stage at 10:55 PM Monday.
* No flooding is occurring, and no flooding is forecast.
* Forecast, Fall to 12.6 feet Thursday morning.
* Impact, At 14.0 feet, Water affects some lower agricultural land
along the river.
&&
LAT...LON 4124 9206 4129 9240 4134 9240 4131 9213
4126 9201
$$
IAC057-087-111-061723-
/O.EXT.KDVN.FL.W.0011.000000T0000Z-190210T1536Z/
/AGSI4.3.IC.190205T0526Z.190206T1200Z.190209T2136Z.NO/
723 PM CST Tue Feb 5 2019
...Flood Warning now in effect until Saturday...
The Flood Warning continues for
The Skunk River at Augusta.
* Until Saturday.
* At 6:30 PM Tuesday the stage was 20.2 feet and rising.
* Flood stage is 15.0 feet.
* Major flooding is occurring.
* Recent activity, the river may hold steady through the next 24 hours.
* Forecast, Rise to 20.4 feet Wednesday morning. Fall below flood
stage Saturday.
* Impact, At 19.0 feet, Water affects driveways and gravel access
roads in Augusta.
&&
LAT...LON 4095 9156 4074 9112 4066 9116 4082 9152
4091 9163
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:58 AM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 4, 5:58 AM CST, 4 hours 6 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 558 AM CST Mon Feb 4 2019 ...AVIATION UPDATE... .SYNOPSIS... Issued at 311 AM CST Mon Feb 4 2019 Through 2 AM, a surface low was located in southeastern Minnesota with a warm front stretching northeastward toward Green Bay. A cold front stretched southwestward from KAEL to KFXY to KADU to KFNB. Ahead of the front, visibilities from fog have improved area wide with scattered showers on radar across eastern Iowa. Precipitation is falling as all rain east of the front. Temperatures were in the mid 40s east of the front with mid 20s behind the front. && .SHORT TERM...(Today and Tonight) ISSUED AT 311 AM CST Mon Feb 4 2019 Models are in good overall agreement but there are differences between the models in high temperatures for the day and the timing of the colder air. This could have an impact on precipitation type. Therefore the main forecast concerns are temperatures and precipitation type. Today: A cold front will move across eastern Iowa, northwest Illinois and far northeast Missouri. The current forecast has the front near Waterloo by 12 UTC and exiting east of Princeton Illinois by 18 UTC. High temperatures for the day will be in the upper 30s northwest of Cedar Rapids to the near 50 in far southeastern Iowa and west central Illinois. The highs will occur before the frontal passage and then temperatures will fall through the remainder of the day under strong cold advection. Precipitation will also come to an end with the frontal passage as the models also depict dry air quickly moving into the area and scouring out the low level moisture and any lingering low clouds and fog. Current thinking is that precipitation will come to an end before the colder air moves into the region and that precipitation will fall as all liquid. Behind the front, a strong pressure gradient will be in place with northwesterly winds quickly increasing to 15 to 25 MPH. Tonight: High pressure will move into southern Saskatchewan and Manitoba by 12 UTC with a relaxing pressure and weakening winds across the area. Temperatures will have fallen below freezing by 00 UTC Tuesday and continue to drop into the teens by 12 UTC Tuesday. Winds will be down to 5 to 10 MPH but will produce wind chills in the single digits above and below zero Tuesday morning. .LONG TERM...(Tuesday through Sunday) ISSUED AT 311 AM CST Mon Feb 4 2019 The active weather pattern will remain in place with periods of quiet weather late this week. A prolonged period of winter headlines is in the offering with accumulating ice having a high probability of occurring. Tuesday and Tuesday night Assessment...high confidence on a storm. Medium to high confidence on precipiation type but low confidence on amounts. The first of two storm system close together will affect the area. After a dry Tuesday morning, precipitation will start moving back into the area from the west and southwest during the afternoon and continue into Tuesday night before ending. Forecast profiles of the atmosphere show a layer of warm air aloft with cold air at the surface. Internally, the models are suggesting the potential for some cooling of the atmospheric column. Unfortunately the overall setup points to an ice event for the area. Winter headlines for this event will be issued in the next 24 hours. Some snow and likely some sleet will be seen Tuesday afternoon north of an Ottumwa, IA to Sterling, IL line. Snow and sleet amounts will be a trace to about one half inch. South of an Ottumwa, IA to Sterling, IL line freezing rain is expected Tuesday afternoon with the freezing rain overspreading the entire area Tuesday evening. Right now potential ice accumulations of 0.10 to 0.20 inch are possible generally south of a line from Rockford,IL to Williamsburg, IA. North of that line ice amounts look to be under 0.10 inch. Wednesday and Wednesday night Assessment...high confidence on a storm. Medium confidence on precipiation type but low confidence on amounts. After a quiet Wednesday morning, the next storm system will move into the area Wednesday afternoon and continue Wednesday night. Unlike the first storm system, there will be more warm air in place across the area when the precipitation begins. Thus while there may be some ice Wednesday afternoon a majority of the precipitation looks to be rain. That changes Wednesday night as the atmospheric column cools and allows more freezing rain to develop. How much of the area will see freezing rain depends upon the track of the storm. However, it appears that areas along/north of I-80 have the best chances of seeing ice with mainly rain south of I-80. Winter headlines for this event will probably be needed 36 to 48 hours from now. Thursday on... Thursday and Thursday evening Assessment...high confidence on a storm. Low to medium confidence on precipiation type but low confidence on amounts. The storm that begins Wednesday afternoon will continue into Thursday before ending Thursday evening. Colder air pulled into the area on Thursday will slowly replace the freezing rain north of a Sigourney, IA to Sterling, IL line. Snowfall amounts look to be under one half inch. Further south, freezing rain will slowly replace the rain during the day Thursday followed by some snow Thursday afternoon and evening. Potential storm total ice accumulations right now look to be 0.1 to 0.2 inches north of a Sigourney, IA to Sterling, IL line. South of this line potential ice accumulations will be under 0.10 inch. Late Thursday night through Saturday evening Assessment...high confidence Quiet, dry, and much colder conditions will be seen across the area as high pressure moves through the Midwest. The model consensus has temperatures averaging below normal. Attention then turns to the next system. Late Saturday night through Sunday Assessment...high confidence on a storm occurring. Low confidence on track, precipitation type, and precipitation amounts. All global models agree that another storm system will affect the Midwest late next weekend. However, there are differences on track which affects precipitation type and potential amounts. Right now the model consensus has slight chance to chance pops late Saturday night and chance to likely pops on Sunday. The GFS does not have much cold air in place prior to the storms arrival and suggests a rain/snow mix changing to rain on Sunday. The CMC has cold air in place and suggests all snow. The ECMWF has cold air in place but then partially evacuates it suggesting snow that then becomes a rain/snow mix for part of the area. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) ISSUED AT 535 AM CST Mon Feb 4 2019 Currently, scattered showers are developing across eastern Iowa early this morning in the vicinity of KDBQ, KBRL, and KMLI with widespread MVFR ceilings and visibilities. A cold front will sweep across the area through 18 UTC. Expect ceilings and visibilities to lower to IFR or LIFR as the front passes. In the wake of the cold front, ceilings and visibilities will become VFR by 21 UTC and remain through the remainder of the TAF period. && .HYDROLOGY... Issued at 311 AM CST Mon Feb 4 2019 Melting snow is causing rises on area rivers. The influx of snow melt combined with likely ice has pushed some locations into flood. The Rock river from Joslin to the Mississippi is above flood stage. Rises are occurring on the Iowa river above Coralville, the English, La Moine, Pecatonica, and Wapsipinicon rivers. A flood watch remains in effect for the English river at Kalona, IA. The river may reach flood stage Monday night. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Cousins SHORT TERM...Cousins LONG TERM...08 AVIATION...Cousins HYDROLOGY...08
Hazardous weather outlook, Feb 4, 3:31 AM CST, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 331 AM CST Mon Feb 4 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-050945- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 331 AM CST Mon Feb 4 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Colder air will move into the area today and tonight. Wind chills will be in the single digits above and below zero by sunrise Tuesday. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Another prolonged period of winter weather will be seen Tuesday through Thursday as two storm systems affect the area. Freezing rain along with some sleet and snow is expected Tuesday afternoon and night. The primary risk is freezing rain with ice accumulations of 0.1 to 0.2 inches possible. Currently the area most at risk for the higher ice accumulations is south of a line from Rockford, Illinois to Williamsburg, Iowa. Wednesday afternoon through Thursday evening a second storm system will affect the area. Another round of freezing rain and some snow is possible Wednesday night into Thursday evening. Currently the area most at risk for ice accumulation is generally along and north of Interstate 80. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, Feb 4, 7:00 AM CST, 3 hours 4 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 700 AM CST Mon Feb 4 2019 IAZ040>042-041400- Buchanan-Delaware-Dubuque- Including the cities of Independence, Manchester, and Dubuque 700 AM CST Mon Feb 4 2019 ...Areas of Dense Fog Early this Morning... Areas of dense fog have developed early this morning along the Highway 20 corridor. Vissbilities in fog will be reduced to less than a quarter of a mile. Slow down and allow extra time to travel this morning. Use low beam headbeam headlights in dense fog. DC
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 7:55 PM CST | River Flood Warning | DVN | Iowa | 6 days |
| Feb 3, 8:16 PM CST | River Flood Watch | DVN | Johnson, Washington | 10 hr |
| Feb 4, 6:38 AM CST | River Flood Warning | DVN | Johnson, Washington | 22 hr |
| Feb 4, 9:55 AM CST | River Flood Warning | DVN | Clinton, Scott | 5 days |
| Feb 4, 10:13 AM CST | River Flood Watch | DVN | Louisa | 7 days |
| Feb 4, 2:15 PM CST | Winter Weather Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 37 hr |
| Feb 4, 2:59 PM CST | River Flood Warning | DVN | Lee | 6 days |
Nearby
River Flood Warnings in Iowa, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.